# SDR GLBA20110630F

- Difficulty date: June 28, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,661 hours, 44,321 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 1103P2641
- Condition: Inoperative
- Location: Autofeather
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHILE REDUCING POWER FROM 1200 LBS TORQUE TO IDLE NR1 ENGINE TRIED TO AUTOFEATHER.  MX R & R LT & RT LOW PRESSURE AUTOFEATHER SWITCHES & RIGGED LT & RT ENGINE TORQUE IAW AIM CH 7, SECTION 7.5 & BMM 61-21-01, OPS CK GOOD.
